Nous montrons que dans la catégorie des variétés algébriques complexes la suite spectrale
d’Eilenberg-Moore admet une filtration par le poids, ce qui implique sa dégénérescence si
la cohomologie de tous les espaces en jeu est pure. Nous illustrons notre résultat par le
calcul de la cohomologie rationnelle d’une
We show that in the category of complex algebraic varieties, the Eilenberg–Moore
spectral sequence can be endowed with a weight filtration. This implies that it
degenerates if all spaces involved have pure cohomology. As application, we compute the
rational cohomology of an algebraic
Keywords: Eilenberg-Moore spectral sequence, weight filtration, equivariant cohomology, intersection cohomology, complex algebraic
Mot clés : suite spectrale d'Eilenberg-Moore, filtration de poids, cohomologie équivariante, cohomologie d'intersection, variétés algébriques complexes
@article{AIF_2005__55_2_673_0, author = {Franz, Matthias and Weber, Andrzej}, title = {Weights in cohomology and the {Eilenberg-Moore} spectral sequence}, journal = {Annales de l'Institut Fourier}, pages = {673--691}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {55}, number = {2}, year = {2005}, doi = {10.5802/aif.2109}, mrnumber = {2147902}, zbl = {02171520}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.2109/} }
TY - JOUR AU - Franz, Matthias AU - Weber, Andrzej TI - Weights in cohomology and the Eilenberg-Moore spectral sequence JO - Annales de l'Institut Fourier PY - 2005 SP - 673 EP - 691 VL - 55 IS - 2 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.2109/ DO - 10.5802/aif.2109 LA - en ID - AIF_2005__55_2_673_0 ER -
%0 Journal Article %A Franz, Matthias %A Weber, Andrzej %T Weights in cohomology and the Eilenberg-Moore spectral sequence %J Annales de l'Institut Fourier %D 2005 %P 673-691 %V 55 %N 2 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.2109/ %R 10.5802/aif.2109 %G en %F AIF_2005__55_2_673_0
Franz, Matthias; Weber, Andrzej. Weights in cohomology and the Eilenberg-Moore spectral sequence. Annales de l'Institut Fourier, Tome 55 (2005) no. 2, pp. 673-691. doi : 10.5802/aif.2109. https://www.numdam.org/articles/10.5802/aif.2109/
[1] Equivariant cohomology and the Maurer-Cartan equation (Preprint math.DG/0406350)
[2] Faisceaux Pervers (Astérisque), Volume 100 (1983), pp. 5-171 | MR | Zbl
[3] Equivariant sheaves and functors, Lecture Notes in Mathematics, 1578, Springer-Verlag, Berlin, 1994 | MR | Zbl
[4] Cohomology of Regular Embeddings, Adv. Math., Volume 82 (1990) no. 1, pp. 1-34 | DOI | MR | Zbl
[5] Sur la cohomologie des espaces fibrés et des espaces homogènes de groupes de Lie compacts, Ann. Math., Volume 57 (1953) no. 1, pp. 115-207 | DOI | MR | Zbl
[6] Variétés sphériques (, http://www-fourier.ujf-grenoble.fr/~brion/)
[7] Vanishing of odd intersection cohomology II, Math. Ann., Volume 321 (2001), pp. 399-437 | DOI | MR | Zbl
[8] Intersection cohomology of reductive varieties (2003) (arXiv preprint math.AG/0310107)
[10] Théorie de Hodge III, Publ. Math. I.H.E.S., Volume 44 (1974), pp. 5-77 | Numdam | MR | Zbl
[11] Weights of exponential sums, intersection cohomology and Newton polyhedra, Inv. Math., Volume 109 (1991), pp. 275-294 | MR | Zbl
[12] Equivariant intersection theory, Invent. Math., Volume 131 (1998) no. 3, pp. 595-634 | DOI | MR | Zbl
[13] Homology and fibrations I. Coalgebras cotensor product and its derived functors, Comment. Math. Helv., Volume 40 (1966), pp. 199-236 | MR | Zbl
[14] On the integral cohomology of smooth toric varieties ( Preprint math.AT/0308253)
[15] Intersection homology II, Invent. Math., Volume 72 (1983), pp. 77-130 | DOI | MR | Zbl
[16] Equivariant cohomology, Koszul duality and the localization theorem, Inv. Math., Volume 131 (1998), pp. 25-83 | MR | Zbl
[17] The de Rham homotopy theory of complex algebraic varieties. I
[18] Unipotent variations of mixed Hodge structure, Invent. Math., Volume 88 (1987) no. 1, pp. 83-124 | DOI | MR | Zbl
[19] Relative homological algebra homological perturbations, equivariant de Rham theory, and Koszul duality (2003) (arXiv preprint math.DG/0401161)
[20] Koszul duality for modules over Lie algebras, Duke Math. J., Volume 112 (2002) no. 3, pp. 511-520 | DOI | MR | Zbl
[21]
[22] Hodge structure via filtered
[23] Introduction to mixed Hodge modules (Astérisque), Volume 179-180 (1989), pp. 145-162 | Numdam | Zbl
[24] Decomposition theorem for proper Kähler morphisms, Tôhoku Math. J., Volume 42 (1990), pp. 127-148 | DOI | MR | Zbl
[25] On the construction of the Eilenberg-Moore spectral sequence, Bull. Amer. Math. Soc., Volume 75 (1969), pp. 873-878 | DOI | MR | Zbl
[26] Lectures on the Eilenberg-Moore spectral sequence, LNM, 134, Springer, 1970 | MR | Zbl
[27] Differential algebra in its own rite, Proc. Adv. Study Inst. Alg. Top. (Aarhus 1970), Vol. III (Various Publ. Ser.), Volume 13 (1970), pp. 567-577 | Zbl
[28] The Chow ring of a classifying space. Algebraic
[29] Formality of equivariant intersection cohomology of algebraic varieties, Proc. Amer. Math. Soc., Volume 131 (2003), pp. 2633-2638 | DOI | MR | Zbl
[30] Weights in the cohomology of toric varieties, Central European Journal of Mathematics, Volume 2 (2004) no. 3, pp. 478-492 | DOI | MR | Zbl
- Motivic Chern classes and K‐theoretic stable envelopes, Proceedings of the London Mathematical Society, Volume 122 (2021) no. 1, p. 153 | DOI:10.1112/plms.12374
- Vanishing theorems for Dolbeault cohomology of log homogeneous varieties, Tohoku Mathematical Journal, Volume 61 (2009) no. 3 | DOI:10.2748/tmj/1255700200
- Mixed Hodge polynomials of character varieties, Inventiones mathematicae, Volume 174 (2008) no. 3, p. 555 | DOI:10.1007/s00222-008-0142-x
Cité par 3 documents. Sources : Crossref